# SDR SWAA2021081895094

- Difficulty date: July 15, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 294 Rbl50
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE AT BS 294 RBL 50 WL 208 AT STUB FRAME ; / [01] REMOVED CRACKED ANGLE AT BS 294 RBL 50 WL 208 PER SRM 51-40-02-0G-0.; [02] LOCATED AND DRILLED NEW ANGLE AT BS 294 RBL 50 WL 208 AT SUB FRAME PER SRM 51-40-02; SRM 51-40-05; AND DWG#141A8310. OK TO INSTALL.; [03] CERTIFIED LOCATED AND DRILLED NEW ANGLE AT BS 294 RBL 50 WL 208 AT SUB FRAME PER SRM 51-40-02; SRM 51-40-05; AND DWG#141A8310. OK TO INSTALL.; [04] VERIFIED LOCATE AND DRILL OF SUB-FRAME ANGLE PER SRM 51-40-02; SRM 51-40-05 AND DWG#141A8310. OK TO INSTALL.; [05] INSTALLED SUB-FRAME ANGLE AT BS 294 RBL 50 WL 208 PER SRM 51-40-02; DWG# 140A9810 AND DWG#141A8310; [06] CERTIFIED INSTALLED SUB-FRAME ANGLE AT BS 294 RBL 50 WL 208 PER SRM 51-40-02; DWG# 140A9810 AND DWG#141A8310; [07] VERIFIED INSTALLATION OF SUB-FRAME ANGLE AT BS 294 RBL 50 WL 208 PER SRM 51-40-02; DWG# 140A9810 AND DWG#141A8310; [08] VERIFIED CARD COMPLETE
